Volume 37, Number 13, 2023

  1. Some effect of drift of the generalized Brownian motion process: Existence of the operator-valued generalized Feynman integral, 4065-4082
  2. Jae Gil Choi

  3. SMB Algebras I: On the variety of SMB algebras, 4083-4101
  4. Aleksandar Prokić, Petar Đapić, Petar Marković, Ralph McKenzie

  5. Generalized fractional midpoint type inequalities for co-ordinated convex functions, 4103-4124
  6. Fatih Hezenci, Hüseyin Budak, Hasan Kara, Mehmet Zeki Sarıkaya

  7. Radius of Ma-Minda starlikeness of certain normalised analytic functions, 4125-4153
  8. Priya G. Krishnan, V. Ravichandran, P. Saikrishnan

  9. An n-dimensional pseudo-differential operator involving linear canonical transform and some applications in quantum mechanics, 4155-4170
  10. Tusharakanta Pradhan, Manish Kumar

  11. A note on Kantorovich and Ando inequalities, 4171-4183
  12. Mohammad Sababheh, Hamid Reza Moradi, Ibrahim Halil Gümüş, Shigeru Furuichi

  13. Some existence results for the generalized tensor absolute value equation, 4185-4194
  14. Sonali Sharma, K. Palpandi

  15. Well-posedness and energy decay for full von Kármán system of dynamic theromelasticity damped with distributed delay and past history terms, 4195-4210
  16. Madani Douib, Salah Zitouni, Abdelhak Djebabla

  17. Nonlinear bi-skew Jordan-type derivations on ∗-algebras, 4211-4219
  18. Fangfang Zhao, Dongfang Zhang, Changjing Li

  19. Some spectral norms of RFPrLrR circulant matrices, 4221-4238
  20. Baijuan Shi, Can Kızılateş

  21. Actions of R-module groupoids, 4239-4247
  22. Abdullah Fatih Özcan, İlhan İçen

  23. Minimal cusco maps and the topology of uniform convergence on compacta, 4249-4259
  24. Ľubica Holá, Dušan Holý

  25. On torse-forming vector fields and their applications in submanifold theory, 4261-4269
  26. Avijit Sarkar, Uday Chand De, Suparna Halder

  27. Pointwise semi-slant Riemannian (PSSR) maps from almost Hermitian manifolds, 4271-4286
  28. Yılmaz Gündüzalp, Mehmet Akif Akyol

  29. A double phase equidiffusive logistic equation, 4287-4295
  30. Zhenhai Liu, Nikolaos S. Papageorgiou

  31. Dynamics of predator-dependent nonlinear disease transmission in infected prey with diverse functional response, 4297-4315
  32. Dipankar Ghosh, P.K. Santra, O.D. Makinde, G.S. Mahapatra

  33. Multiple solutions for nonlinear generalized-Kirchhoff type potential systems in unbounded domains, 4317-4334
  34. Nabil Chems Eddine, Anass Ouannasser

  35. On Π−Nekrasov matrices, 4335-4350
  36. Dunja Arsić, Maja Nedović

  37. A parameter-uniform weak Galerkin finite element method for a coupled system of singularly perturbed reaction-diffusion equations, 4351-4374
  38. Şuayip Toprakseven, Peng Zhu

  39. The doubly metric dimension of corona product graphs, 4375-4386
  40. Kairui Nie, Kexiang Xu

  41. On the convergence of Ishikawa iterates defined by nonlinear quasi-contractions, 4387-4393
  42. I. D. Aranđelovića , Reny George, Hüseyin Işık, Zoran D. Mitrović, V. R. Mišić

  43. An algorithmic approach for a class of set-valued variational inclusion problems, 4395-4424
  44. Javad Balooee, Jen-Chih Yao

  45. Power inequalities for log-convex functions with applications, 4425-4441
  46. Mohamed Amine Ighachane, Mohamed Akkouchi, Mohammad Sababheh

  47. Cumulative residual Fisher information of a general k-th order autoregressive process, 4443-4451
  48. Omid Kharazmi, Narayanaswamy Balakrishnan

  49. Complete convergence for weighted sums of widely negative dependent random variables under the sub-linear expectations, 4453-4465
  50. Chang Liu, Qing Yin